Alert archive / Tennessee / Frost Advisories in 2006
Frost Advisory 2, NWS Nashville, TN
NWS Nashville, TN issued this frost advisory at Oct 13, 2006, 4:20 PM CDT for 29 counties in Tennessee. It took effect at Oct 14, 2006, 2:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2006, 4:20 PM CDT (21:20 UTC)
- In effect from
- Oct 14, 2006, 2:00 AM CDT
- Expired
- Oct 14, 2006, 7:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Nashville, TN
All 29 counties
Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Grundy County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Macon County, TN, Montgomery County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 26 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.3 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1549 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- -96 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOHX 132120 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 420 PM CDT FRI OCT 13 2006 ...ANOTHER NIGHT OF COLD TEMPERATURES EXPECTED ACROSS NORTH MIDDLE TENNESSEE AND THE PLATEAU TONIGHT... .DRY AIR IN PLACE WILL HELP TEMPERATURES FALL INTO THE LOWER AND MID 30S. AREAS OF FROST ARE EXPECTED TO DEVELOP AFTER WINDS DECREASE THIS EVENING...WITH SOME LOCATIONS NEAR ANOTHER FREEZE. TNZ005>011-022>034-059-062>066-078>080-140530- /O.NEW.KOHX.FR.Y.0002.061014T0700Z-061014T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-WILLIAMSON-RUTHERFORD- CANNON-DEKALB-WHITE-CUMBERLAND-WARREN-GRUNDY-VAN BUREN- 420 PM CDT FRI OCT 13 2006 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM CDT SATURDAY. AREAS OF FROST ARE EXPECTED TO DEVELOP AFTER MIDNIGHT...ESPECIALLY NEAR BODIES OF WATER AND IN LOW LYING AREAS WHERE COLD AIR TENDS TO POOL. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ 04
1 follow-up statement
000 WWUS74 KOHX 140807 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 307 AM CDT SAT OCT 14 2006 ...ANOTHER MORNING OF COLD TEMPERATURES EXPECTED ACROSS NORTHWEST MIDDLE TENNESSEE AND THE SOUTHERN PLATEAU... .DRY AIR IN PLACE WILL HELP TEMPERATURES FALL INTO THE LOWER AND MID 30S. AREAS OF FROST ARE EXPECTED TO DEVELOP AFTER WINDS DECREASE THIS EVENING...WITH SOME LOCATIONS NEAR ANOTHER FREEZE. TNZ007>011-026>034-059-062>066-140915- /O.CAN.KOHX.FR.Y.0002.000000T0000Z-061014T1200Z/ ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM-DAVIDSON-WILSON- TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-WILLIAMSON- RUTHERFORD-CANNON-DEKALB-WHITE-CUMBERLAND- 307 AM CDT SAT OCT 14 2006 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE FROST ADVISORY. $$ TNZ005-006-022>025-078>080-141200- /O.CON.KOHX.FR.Y.0002.000000T0000Z-061014T1200Z/ STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON-WARREN-GRUNDY- VAN BUREN- 307 AM CDT SAT OCT 14 2006 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. AREAS OF FROST ARE EXPECTED TO REMAIN THOUGH 7AM...ESPECIALLY NEAR BODIES OF WATER AND IN LOW LYING AREAS WHERE COLD AIR TENDS TO POOL. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ 07
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this frost advisory went out at Oct 13, 3:59 PM CDT, 21 minutes earlier.
Area forecast discussion, Oct 13, 3:59 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 359 PM CDT FRI OCT 13 2006 .UPDATE... WILL ADJUST NORTHWEST MID TN INTO FROST ADVISORY...JOINING THE REST OF NORTH MID TN AND PLATEAU COUNTIES. && .PREV DISCUSSION... (ISSUED 331 PM CDT FRI OCT 13 2006) DISCUSSION... H8 DEWPOINTS MIXED DOWN WITH UPR TEENS AT SOME LOCATIONS THIS AFTERNOON. DRY AIR WILL BE A TEMPERATURE FACTOR TONIGHT WITH GOOD RADIATIONAL CONDITIONS. SFC HIGH WILL BE POSITIONED JUST SOUTH AND WINDS SHOULD DECREASE. TEMPS WILL BE COLDER THAN MAVMOS. FREEZING TEMPERATURES ARE IN STORE ACR NORTH MID TN AND THE PLATEAU AGAIN. THESE AREAS HAD A HARD FREEZE EARLY THIS MORNING...EXCEPT FOR NORTHWEST MID TN. SO A FREEZE WARNING WILL BE ISSUED FOR NORTHWEST MID TN. COLD START SATURDAY...BUT PLENTY OF SUN WILL HELP TEMPS CLIMB HIGHER INTO THE 60S. SFC HIGH PRES MOVES INTO THE APPS SUN...WITH SOUTH WINDS AND WARMER TEMPS. SIGNIFICANT MODEL LAYER WARMING SUN NIGHT AND MONDAY...WITH APPROACH OF WARM FRONT. SFC LOW PRES DEVELOPS IN THE LWR MS VLY MON NIGHT...AND INCREASES MOISTURE ACR MID TN INTO TUES. STRONG WARM ADVECTION PATTERN AND IMPRESSIVE MOISTURE SUPPORT LIKELY 12Z MEX POPS. LOWERED RAIN CHC PRECEDING THIS TIME PERIOD. CHC OF RAIN DECREASES WED-THU BUT REMAINS WITH VERY WARM 8H TEMPS AND LINGERING MOISTURE. ANOTHER STRONG COLD FRONT MAY MOVE INTO THE REGION LATE IN THE WORK WEEK...AND KEPT PCPN CHC RUNNING THU NIGHT. && .OHX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 2 AM SATURDAY TO 7 AM SATURDAY FOR THE FOLLOWING ZONES: BENTON...CANNON...CHEATHAM...CLAY... CUMBERLAND...DAVIDSON...DEKALB...DICKSON...FENTRESS...GRUNDY... HOUSTON...HUMPHREYS...JACKSON...MACON...MONTGOMERY...OVERTON... PICKETT...PUTNAM...ROBERTSON...RUTHERFORD...SMITH...STEWART... SUMNER...TROUSDALE...VAN BUREN...WARREN...WHITE...WILLIAMSON... AND WILSON. && 04
Hazardous weather outlook, Oct 13, 5:30 AM CDT, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT FRI OCT 13 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-141030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT FRI OCT 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT PATCHY FROST IS AGAIN POSSIBLE TONIGHT...MAINLY ON THE CUMBERLAND PLATEAU. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 8:04 PM CDT | Freeze Warning | OHX | Benton, Cannon, Cheatham, Clay, Cumberland, Davidson and 25 more | 11 hr |
Nearby
Frost Advisories in Tennessee, 2006Every frost advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.